# SDR A6WA2019100146894

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 35,553 hours, 34,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208156
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BULKHEAD RBL 18 O/B POST IS CRACKED AT THE BOTTOM GOING APPROXIMATELY .200" PASSED THE BOTTOM RIVET  REPAIR FS 409+128 BULKHEAD RBL 18 O/B POST IAW BOMBARDIER REO 601R-53-41-889 REV D.
